×

zbMATH — the first resource for mathematics

On global solution of nonlinear hyperbolic equations. (English) Zbl 0159.39102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bers, L., F. John, & M. Schecter, Partial Differential Equations. New York: Interscience 1964.
[2] Courant, R., & D. Hilbert, Methods of Mathematical Physics, vol. 1. New York: Interscience 1953. · Zbl 0051.28802
[3] Courant, R., & D. Hilbert, Methods of Mathematical Physics, vol. 2. New York: Interscience 1962. · Zbl 0099.29504
[4] Hopf, E., Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nach. 4, 213–231 (1950–51). · Zbl 0042.10604
[5] Keller, J.B., On solutions of non-linear wave equations. Comm. Pure and App. Math. 10, 523–530 (1957). · Zbl 0090.31802
[6] Krasnosel’skii, M. A., & Ya. B. Rutickii, Convex Functions and Orlicz Spaces. Groningen: Noordhoof Ltd. 1961.
[7] Sattinger, D., Stability of nonlinear hyperbolic equations. Arch. Rational Mech. Anal. 28, 226–244 (1968). · Zbl 0157.17201
[8] Sobolev, S. L., Applications of Functional Analysis in Mathematical Physics. American Mathematical Society, Providence, 1963. · Zbl 0123.09003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.